# SDR SWAA2021071485091

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 270 LATERAL BEAM AT L.B.L. 10 - R.B.L. 10; W.L. 207.54.  REMOVED EXISTING REPAIR AT BS 270 LBL.10 TO RBL.10 WL.207.54 IAW SRM 51-40-02-0G-0.  FABRICATED A -1 STRAP AS SHOW IN SKETCH 2 REPAIR SKETCH FROM 0.063'' IAW EA-1-753-28470 STEP 8.  VERIFIED FABRICATED A -1 STRAP.   INSTALLED LATERAL BEAM STRAP IAW SRM 51-40-02-0G-0 AND EA 1-753-28470.
